MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat high sensitive troponin-i results generated on the architect i1000sr instrument for two male patients.The following data was provided (customer reference range male <20 pg/ml): sid (b)(6), suspected mi, initial troponin result (b)(6) 2025, 16.97 pg/ml, repeated 25.54 and 14.87 pg/ml.Sid(b)(6), initial troponin result (b)(6) 2025, 8.52 pg/ml, repeated (b)(6) 2025 ,25.24 pg/ml rerun (b)(6) 2025, 8.50 pg/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: sample id's are (b)(6).
 
Additional Manufacturer Narrative
The field service representative (fsr) performed troubleshooting and discovered that the sample probe had not been replaced and/or calibrated in the last 365 days and the preventive maintenance was overdue.The fsr performed the preventive maintenance in addition to the modules internal decontamination.However, a definitive part or cause of the issue was not identified.The instrument service history review of the (b)(6) verified no subsequent falsely elevated stat troponin-i results were reported since the current issue was identified.A review of tracking and trending of the architect i1000sr did not identify any trends for the complaint issue.A review of manufacturing documentation did not identify any non-conformances related to the complaint issue.The architect system operations manual provides adequate labeling with regards to maintenance and troubleshooting the issue.Based on the investigation, no systemic issue or deficiency of the architect i1000sr processing module for serial (b)(6) was identified.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitive troponin-i results generated on the architect i1000sr instrument for two male patients.The following data was provided (customer reference range male <20 pg/ml): sid (b)(6), suspected mi, initial troponin result (b)(6) 2025 16.97 pg/ml, repeated 25.54 and 14.87 pg/ml.Sid (b)(6), initial troponin result (b)(6) 2025 8.52 pg/ml, repeated (b)(6) 2025 25.24 pg/ml rerun (b)(6) 2025 8.50 pg/ml.No impact to patient management was reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23372276
Report Number3016438761-2025-00620
Device Sequence Number8915877
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RGT ARCH TROPONIN 100T, 03P25-27, 77549UD00; RGT ARCH TROPONIN 100T, 03P25-27, 77549UD00
Patient SexMale